Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 42, NWS Houston/Galveston, TX

May 13, 20154 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 13, 2015, 5:15 AM CDT for 4 counties in Texas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2015, 5:15 AM CDT (10:15 UTC)
Expired
May 13, 2015, 9:15 AM CDT
In force
4 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 11 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 5:25 AM CDTFLASH FLOODWebster, TXFLOODING IN AN AUTOMOTIVE DEALERSHIP ON THE I-45 FEEDER ROAD AT EL DORADO.
May 13, 7:00 AM CDTFLASH FLOOD4 E Friendswood, TXHIGH WATER AT INTERSTATE 45 AND FM 528... WITH APPROXIMATELY 14 DISABLED VEHICLES. REPORT RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1234 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1234 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
864 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WGUS54 KHGX 131015
FFWHGX
TXC039-071-167-201-131415-
/O.NEW.KHGX.FF.W.0042.150513T1015Z-150513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
515 AM CDT WED MAY 13 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN BRAZORIA COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
  WEST CENTRAL CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 915 AM CDT

* AT 514 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN HAD ENDED 
  ACROSS THE AREA BUT 6 TO 8 INCHES OF RAIN HAVE FALLEN... WITH 
  FLASH FLOODING ALREADY OCCURRING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SOUTHERN PASADENA...PEARLAND...LEAGUE CITY...BAYTOWN...TEXAS
  CITY...FRIENDSWOOD...LA PORTE...DEER PARK...ALVIN...DICKINSON...
  SOUTH HOUSTON...LA MARQUE...SANTA FE...SEABROOK...WEBSTER...
  HITCHCOCK...MANVEL...KEMAH...CLEAR LAKE AND SOUTH BELT / ELLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 2922 9503 2931 9538 2961 9540 2972 9504
      2970 9503 2976 9505 2980 9497 2966 9491
      2967 9493 2968 9493 2970 9494 2972 9499
      2955 9502 2938 9486 2938 9487 2936 9489
      2937 9482 2936 9485

$$

HUFFMAN
1 follow-up statement
349 
WGUS74 KHGX 131414
FFSHGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
914 AM CDT WED MAY 13 2015

TXC039-071-167-201-131424-
/O.EXP.KHGX.FF.W.0042.000000T0000Z-150513T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BRAZORIA TX-HARRIS TX-GALVESTON TX-CHAMBERS TX-
914 AM CDT WED MAY 13 2015

...THE FLASH FLOOD WARNING FOR NORTHEASTERN BRAZORIA...SOUTHEASTERN
HARRIS...GALVESTON AND WEST CENTRAL CHAMBERS COUNTIES WILL EXPIRE AT
915 AM CDT...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 2922 9503 2931 9538 2961 9540 2972 9504
      2970 9503 2976 9505 2980 9497 2966 9491
      2967 9493 2968 9493 2970 9494 2972 9499
      2955 9502 2938 9486 2938 9487 2936 9489
      2937 9482 2936 9485

$$

HUFFMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 13, 5:05 AM CDT, 10 minutes earlier.

Area forecast discussion, May 13, 5:05 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
505 AM CDT WED MAY 13 2015

.DISCUSSION...
WHAT A NIGHT FOR THE FOLKS IN CENTRAL BRAZORIA...NORTHERN GALVESTON
AND SOUTHEASTERN HARRIS COUNTIES AS HEAVY RAIN CORES TRAVELED SOUTH
FROM THE COAST...TRAINED...AND LAID DOWN ANYWHERE FROM THREE TO
OVER SEVEN INCHES OF RAIN OVER AN 8 HOUR PERIOD. NUMEROUS INUNDATED
ROADWAYS...STRANDED FLOODED VEHICLES...AND EVEN A ROOF COLLAPSE AT
A LOCAL FURNITURE STORE IN WEBSTER ARE JUST SOME OF THE REPORTS THAT
ARE COMING IN FROM THE CLEAR LAKE AREA. RAINFALL HAS SIGNIFICANTLY
TAPERED OFF WITH A FEW CELLS TRYING TO REDEVELOP OVER BRAZORIA
COUNTY AND HEAD NORTH TOWARDS THE METRO AREA...WITH THE BULK OF
THE FEW TENTHS TO NEAR 1.5 INCH HOURLY RAIN RATES FOCUSED OFF TO
THE NORTHEAST OVER SAN JAC AND POLK COUNTIES.

IN THE SHORT TERM...THE FEELING IS THAT THE MAJORITY OF THE REGION
WILL EXPERIENCE A GOOD 8 TO 10 HOUR BREAK. ISOLATED TO SCATTERED
RAIN POCKETS MAY DEVELOP THROUGH THE EARLY AFTERNOON...BUT ARE NOT
EXPECTED TO HAVE MUCH IMPACT. THE NEXT VIGOROUS SHORTWAVE DISTURBANCE
IS NOW TRAVELING ACROSS NORTH CENTRAL MEXICO AND IS EXPECTED TO
KICK OFF ANOTHER ROUND OF NORTH (CENTRAL) STATE CONVECTION LATER
THIS AFTERNOON INTO EVENING. AS OF NOW...THE HIGHEST (LIKELY) POPS
WILL BE FOCUSED OFF TO THE NORTHWEST...MODERATE TO HIGH RAIN PROBABILITIES
ACROSS THE EASTERN CWA THROUGH EARLY THURSDAY. AS WAS DISCUSSED LAST
NIGHT AT THIS TIME...THE NEXT SHORTWAVE DISTURBANCE'S ARRIVAL WILL
BE CRUCIAL TO THE 'WHEN AND WHERE' OF THE NEXT ROUND OF SIGNIFICANT
RAINFALL...ULTIMATELY THE LIFT THAT IS NEEDED TO GET IT ALL GOING
AGAIN. ONCE THIS OCCURS...THE ALL TOO FAMILIAR BLANKET STATEMENT OF
'BEING WITHIN A HIGHLY MOIST AND UNSTABLE AIR MASS WITH RESIDUAL
BOUNDARIES LAYING ABOUT FOR ADDITIONAL FOCUS' WILL AGAIN BE PLAYED
OUT IN ATTEMPTING TO BETTER FORECAST THESE SHORT TERM (POSSIBLY
EXTREME) RAIN PROBABILITIES. THIS FORECAST CALLS FOR AT LEAST HIGH
12 HOUR POPS THROUGH SATURDAY...MAYBE A SLOW START TO THE WEEKEND
AND THEN A RETURN TO SUBSEQUENT DAILY HIGH POPS THROUGH THE END
OF THE PERIOD. THIS ALL BASED UPON THE TIMING OF SOUTH(WEST)ERN
DISTURBANCES MOVING INTO A RE-CHARGED (FROM THE LAST EVENT) REGIONAL
AIR MASS...WHETHER DURING THE DAY OR NIGHT (PER THIS TROPICAL AND
UNCAPPED ATMOSPHERE).

ONCE ONE GETS PAST THE SHORT TERM AND INTO THE MEDIUM AND LONG TERM
IT APPEARS THAT THE PATTERN REMAINS WET THROUGH MID NEXT WEEK. A
CLASSIC WET SCENARIO OF A SYNOPTIC-SCALE BLOCKING HIGH OVER FLORIDA
WITH A COUPLE OF SLOW-MOVING WESTERN CONUS TROUGHS...WITH A SERIES
OF RIPPLES RIDING OUT AHEAD OF THEM AND OVER TEXAS THE NEXT 7 DAYS.
PERSISTENT ONSHORE FLOW WILL ENSURE AN UNCHANGED GREATER THAN 1.6
INCH PWAT RESIDENT AIR MASS...DAILY AFTERNOON TEMPERATURES WILL
STILL REACH THE AVERAGE (CONVECTIVE TEMP) LOWER 80S DESPITE MAINLY
OVERCAST AND THIS WILL BE ENOUGH KEEP THE ENVIRONMENT CONDITIONALLY
UNSTABLE. THE CONDITION FOR PERIODS OF ACTIVE WEATHER WILL COME
WITH PASSING SHORTWAVES THAT WILL PUSH IN HIGHER VALUES OF OMEGA.
THROW IN MILDLY DIFFLUENT UPPER LEVELS AS THE MID-UPPER LAYER WINDS
SPREAD IN RESPONSE TO THE APPROACHING UPPER TROUGH/SOUTHERN JET
BRANCH OVER THE DESERT SW...WITH A CONTINUED SHEARED VERTICAL
PROFILE AS WINDS VEER WITH HEIGHT FROM SURFACE SOUTHEASTERLIES TO
MIDDLE LAYER WESTERLIES...AND THE DYNAMICS WILL COME IN-LINE WITH
THE SUPPORTIVE THERMODYNAMICS FOR MAINTAINING THIS WET BIAS FORECAST.
ALL SEMANTICS ASIDE...THE FORECAST IS GENERALLY FOR REPEATED RAIN/STORM
EVENTS EACH SUBSEQUENT DAY THROUGH AT LEAST NEXT WEDNESDAY. 31

&&

.MARINE...
MODERATE ONSHORE FLOW WILL PERSIST FOR THE NEXT SEVERAL DAYS WITH SFC
HIGH PRES SITUATED OFF TO THE EAST. WINDS/SEAS LOCALLY HIGHER IN AND
NEAR INTERMITTENT ROUNDS OF TSTMS. 47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      79  70  84  70  83 /  60  50  50  30  50
HOUSTON (IAH)              81  72  85  72  83 /  50  40  40  30  50
GALVESTON (GLS)            80  75  81  75  81 /  40  30  30  20  50

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
     AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 7 AM CDT THIS MORNING
     FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...
     WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO
     60 NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     OUT 20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60
     NM...WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...31/47
Hazardous weather outlook, May 12, 6:30 AM CDT, 22 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
630 AM CDT TUE MAY 12 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-131130-
HOUSTON-TRINITY-MADISON-WALKER-SAN JACINTO-POLK-BURLESON-BRAZOS-
WASHINGTON-GRIMES-MONTGOMERY-LIBERTY-COLORADO-AUSTIN-WALLER-
HARRIS-CHAMBERS-WHARTON-FORT BEND-JACKSON-MATAGORDA-BRAZORIA-
GALVESTON-
630 AM CDT TUE MAY 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
TEXAS.

...FLOOD WATCH IN EFFECT UNTIL 7 PM TONIGHT...

.DAY ONE...TODAY AND TONIGHT

ALTHOUGH MOST OF THE REGION WILL BE PRECIPITATION FREE THROUGH
THE DAY...ANY SCATTERED AFTERNOON RAIN AND STORM ACTIVITY COULD
CAUSE LOCALIZED FLOODING CONCERNS. OTHER THAN URBANIZED AREAS...FAR
NORTHERN COUNTIES AND SOUTHWESTERN COASTAL COUNTIES CLOSER TO THE
GULF WILL BE THE MOST SUSCEPTIBLE TO FLOODING. THESE ARE THE COUNTIES
THAT HAVE RECEIVED THE HIGHEST RAINFALL SINCE SUNDAY NIGHT...THEIR
SATURATED GROUNDS WILL NOT BE ABLE TO HANDLE RAINFALL RATES IN EXCESS
OF 2 INCHES AN HOUR BEFORE RUNOFF OCCURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGHER PROBABILITY OF RETURN PRECIPITATION WEDNESDAY INITIATED
FROM THE PASSAGE OF A VICINITY SHORTWAVE DISTURBANCE. LOWERING
RAIN AND STORM CHANCES EACH SUBSEQUENT DAY THROUGH THE END OF THE
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY NOT BE NEEDED TODAY...POSSIBLY WITH RETURN
PRECIPITATION WEDNESDAY.

In the hours before

Local storm report, May 13, 1:57 AM CDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
157 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      2 E TAYLOR LAKE VILLAGE 29.57N  95.02W
05/13/2015                   HARRIS             TX   PUBLIC

            SUBDIVISIONS IN CLEAR LAKE OFF SPACE CENTER BLVD WERE
            FLOODED.

&&

EVENT NUMBER HGX1500227

40
Local storm report, May 13, 2:05 AM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
205 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     FLASH FLOOD      WEBSTER                 29.53N  95.12W
05/13/2015                   HARRIS             TX   PUBLIC

            FLOODING AT GREEN OAKS APARTMENTS AT THE INTERSECTION
            OF HIGHWAY 3 AND PINELOCH.

&&

EVENT NUMBER HGX1500228

40
Local storm report, May 13, 2:18 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
218 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 AM     FLASH FLOOD      WEBSTER                 29.53N  95.12W
05/13/2015                   HARRIS             TX   PUBLIC

            STREET FLOODING NEAR EL CAMINO REAL.

&&

EVENT NUMBER HGX1500229

40
Local storm report, May 13, 3:09 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
309 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     WATER SPOUT      2 SSE SAN LEON          29.46N  94.93W
05/12/2015                   GMZ335             TX   PUBLIC

            WATERSPOUT OVER MOSES LAKE JUST SOUTH OF SAN
            LEON...WEST CENTRAL GALVESTON BAY.

0437 PM     FUNNEL CLOUD     3 SSE CONROE            30.28N  95.46W
05/12/2015                   MONTGOMERY         TX   PUBLIC

            FUNNEL CLOUD NEAR SOUTH LOOP 336 AND INTERSTATE 45.

0455 PM     WATER SPOUT      2 SW GALVESTON          29.22N  94.91W
05/12/2015                   GALVESTON          TX   PUBLIC

            WATERSPOUT NEAR BERMUDA BEACH JUST OFF GULF FACING
            BEACH.

0506 PM     FLASH FLOOD      1 NNE SAN LEON          29.50N  94.93W
05/12/2015                   GALVESTON          TX   LAW ENFORCEMENT

            WATER OVER THE ROADS IN SAN LEON ALONG BAY SHORE DRIVE
            AT 24TH STREET AND EDGEWATER.

0527 PM     FLOOD            12 SE MONTGOMERY        30.27N  95.55W
05/12/2015                   MONTGOMERY         TX   EMERGENCY MNGR

            WATER OVER SUPERIOR ROAD...JACKSON ROAD AT HIGHWAY
            149...AND HONEA EGYPT ROAD BETWEEN HIGHWAYS 1488 AND
            2054.

0721 PM     FLOOD            15 E NAVASOTA           30.39N  95.84W
05/12/2015                   GRIMES             TX   LAW ENFORCEMENT

            CR-206 FLOODED IN PLANTERSVILLE. CR-232 FLOODED IN
            RICHARDS. SINKHOLE DUE TO FLOODING ON CR-302 NEAR
            PLANTERSVILLE.

0801 PM     FLOOD            26 E HEMPSTEAD          30.09N  95.65W
05/12/2015                   HARRIS             TX   LAW ENFORCEMENT

            WATER OVER THE ROAD AT FM-362 AND FULINGER
            ROAD...LAKESIDE DRIVE AND MACEDONIA ROAD...AND LAKESIDE
            DRIVE AND ROBIN HOOD DRIVE.

0948 PM     FLASH FLOOD      ANGLETON                29.17N  95.43W
05/12/2015                   BRAZORIA           TX   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTS WIDESPREAD STREET FLOODING
            IN ANGLETON WITH WATER INTO HOMES. BRUSHY CREEK AT
            BANKFULL AND RISING. THE MAIN ROADS WERE STILL PASSABLE.

1100 PM     FLASH FLOOD      WEBSTER                 29.53N  95.12W
05/12/2015                   HARRIS             TX   LAW ENFORCEMENT

            WIDESPREAD FLOODING ACROSS WEBSTER. TWO SPEFICS ARE BAY
            AREA BLVD AT I-45...AND NASA PARKWAY.

1116 PM     FLASH FLOOD      WEBSTER                 29.53N  95.12W
05/12/2015                   HARRIS             TX   EMERGENCY MNGR

            HIGH WATER RESCUES IN THE CLEAR LAKE AREA AROUND NASA.

1129 PM     FLASH FLOOD      LEAGUE CITY             29.49N  95.11W
05/12/2015                   GALVESTON          TX   LAW ENFORCEMENT

            HIGH WATER AT FM-518 AND WEST MAIN STREET.

1130 PM     FLASH FLOOD      LEAGUE CITY             29.49N  95.11W
05/12/2015                   GALVESTON          TX   LAW ENFORCEMENT

            HIGH WATER AT THE 200 BLOCK OF EAST MAIN STREET.

1131 PM     FLASH FLOOD      LEAGUE CITY             29.49N  95.11W
05/12/2015                   GALVESTON          TX   LAW ENFORCEMENT

            FLOODING AT HIGHWAY 3 AND WALKER STREET.

1200 AM     FLASH FLOOD      LEAGUE CITY             29.49N  95.11W
05/13/2015                   GALVESTON          TX   LAW ENFORCEMENT

            IMPASSABLE CONDITIONS DUE TO HIGH WATER ON EAST MAIN
            AND HOUSTON AVENUE.

1226 AM     FLASH FLOOD      LEAGUE CITY             29.49N  95.11W
05/13/2015                   GALVESTON          TX   LAW ENFORCEMENT

            300 BLOCK OF HOBBES ROAD FLOODED.

1230 AM     FLASH FLOOD      LEAGUE CITY             29.49N  95.11W
05/13/2015                   GALVESTON          TX   LAW ENFORCEMENT

            HIGH WATER FROM THE 2300 BLOCK OF FM-518 TO ST
            CHRISTOPHER AVE.

1245 AM     FLASH FLOOD      2 E TAYLOR LAKE VILLAGE 29.57N  95.02W
05/13/2015                   HARRIS             TX   PUBLIC

            SUBDIVISIONS IN CLEAR LAKE OFF SPACE CENTER BLVD WERE
            FLOODED.

1249 AM     FLASH FLOOD      LEAGUE CITY             29.49N  95.11W
05/13/2015                   GALVESTON          TX   LAW ENFORCEMENT

            SOUTH BOUND FEEDER OF I-45 AT HIGHWAY 96 IMPASSABLE DUE
            TO HIGH WATER.

0129 AM     FLASH FLOOD      WEBSTER                 29.53N  95.12W
05/13/2015                   HARRIS             TX   DEPT OF HIGHWAYS

            I-45 NORTH AND SOUTH BOUND FEEDER ROADS FLOODED AT
            FM-528 NASA PARKWAY.

0204 AM     FLASH FLOOD      WEBSTER                 29.53N  95.12W
05/13/2015                   HARRIS             TX   PUBLIC

            FLOODING AT GREEN OAKS APARTMENTS AT THE INTERSECTION
            OF HIGHWAY 3 AND PINELOCH.

0204 AM     FLASH FLOOD      WEBSTER                 29.53N  95.12W
05/13/2015                   HARRIS             TX   PUBLIC

            STREET FLOODING NEAR EL CAMINO REAL.

&&

EVENT NUMBER HGX1500209 HGX1500210 HGX1500212 HGX1500211 HGX1500215
HGX1500214 HGX1500216 HGX1500213 HGX1500217 HGX1500218 HGX1500219
HGX1500220 HGX1500221 HGX1500222 HGX1500223 HGX1500224 HGX1500227
HGX1500225 HGX1500226 HGX1500228 HGX1500229

BLOOD
Local storm report, May 13, 3:23 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
323 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 AM     FLASH FLOOD      WEBSTER                 29.53N  95.12W
05/13/2015                   HARRIS             TX   DEPT OF HIGHWAYS

            I-45 FRONTAGE LANES CLOSED IN BOTH DIRECTIONS UNTIL 5
            AM CDT.

&&

EVENT NUMBER HGX1500230

40
Local storm report, May 13, 3:36 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
336 AM CDT WED MAY 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 AM     FLASH FLOOD      DAYTON                  30.05N  94.90W
05/13/2015                   LIBERTY            TX   LAW ENFORCEMENT

            HIGHWAY 321 AT DAYTON IS FLOODED.

&&

EVENT NUMBER HGX1500231

BLOOD

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:24 PM CDTSpecial Weather StatementHGXChambers51 min
May 12, 7:28 PM CDTAreal Flood AdvisoryHGXLiberty, Polk2 hr
May 12, 7:53 PM CDTFlash Flood WarningHGXGalveston3 hr
May 12, 8:27 PM CDTAreal Flood WarningHGXGrimes, Montgomery, Waller3 hr
May 12, 8:30 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston2 hr
May 12, 8:58 PM CDTAreal Flood AdvisoryHGXBrazoria, Galveston, Harris3 hr
May 12, 9:10 PM CDTRiver Flood WarningHGXChambers, Liberty55 days
May 12, 9:10 PM CDTRiver Flood WarningHGXMadison, Walker33 hr
May 12, 9:10 PM CDTRiver Flood WarningHGXMatagorda, Wharton35 hr
May 12, 10:03 PM CDTFlash Flood WarningHGXBrazoria3 hr
May 12, 10:25 PM CDTFlash Flood WarningHGXGalveston, Harris3 hr
May 12, 10:38 PM CDTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda112 min
May 12, 11:08 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris2 hr
May 12, 11:13 PM CDTAreal Flood WarningHGXGrimes, Montgomery, Waller3 hr
May 12, 11:54 PM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Galveston, Harris111 min
May 13, 12:14 AM CDTRiver Flood WarningHGXGalveston, Harris38 hr
May 13, 12:19 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Harris56 min
May 13, 12:23 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
May 13, 1:11 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
May 13, 1:21 AM CDTSpecial Marine WarningHGX24 min
May 13, 1:52 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty2 hr
May 13, 2:35 AM CDTRiver Flood WarningHGXGalveston, Harris7 days
May 13, 2:58 AM CDTRiver Flood WarningHGXHarris, Montgomery34 hr
May 13, 4:00 AM CDTAreal Flood WarningHGXGrimes, Montgomery, Waller6 hr
May 13, 4:14 AM CDTFlash Flood WarningHGXChambers, Harris, Liberty, Polk, San Jacinto3 hr
May 13, 4:15 AM CDTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris60 min
May 13, 4:36 AM CDTRiver Flood WarningHGXLiberty, Polk3 days
May 13, 9:21 AM CDTAreal Flood WarningHGXBrazoria, Chambers, Galveston, Harris3 hr
May 13, 10:53 AM CDTRiver Flood WarningHGXHarris, Montgomery3 days
May 13, 10:53 AM CDTRiver Flood WarningHGXTrinity, Walker7 days
May 13, 10:53 AM CDTRiver Flood WarningHGXChambers, Liberty64 days
May 13, 2:33 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Waller, Washington117 min
May 13, 3:24 PM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Montgomery, Walker, Waller and 1 more111 min
May 13, 3:35 PM CDTTornado WarningHGXJackson, Wharton25 min
May 13, 3:50 PM CDTFlash Flood WarningHGXLiberty, Polk, San Jacinto115 min
May 13, 4:07 PM CDTSpecial Weather StatementHGXJackson38 min
May 13, 4:47 PM CDTFlash Flood WarningHGXHouston, Madison, Polk, San Jacinto, Trinity, Walker118 min
May 13, 5:39 PM CDTAreal Flood AdvisoryHGXHarris, Liberty, Montgomery, Polk, San Jacinto2 hr
May 13, 6:04 PM CDTAreal Flood AdvisoryHGXFort Bend, Harris116 min
May 13, 6:26 PM CDTAreal Flood AdvisoryHGXGrimes, Montgomery, Walker109 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.